It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Birth Control Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 06-29-2012, 04:14 PM   #1
Newbie
(female)
 
Join Date: Jun 2012
Location: Charlotte, NC USA
Posts: 4
cclinton29 HB User
Unhappy I really need advice PLEASE :(

Well I guess I should start off by telling you all some basic information about myself. I'm 20 years old. I have hypothyroidism and took the depo shot for 2 years. My last shot was September...so almost a year ago this upcoming September. My boyfriend & I decided in March to start trying to get pregnant. And when it didn't happen immediately I thought maybe my thyroid was off. So we went to the doctor. I told her I stopped taking my birth control pill in March. And she tells me that it usually takes people a year to start ovulating again after the shot. So she put me back on my birth control pill...she said I had a better chance of ovulating coming off of a pill. She also gave got me taking prenatal vitamins. This past Tuesday she checked my thyroid to make sure that wasn't the problem & it is normal. The only thing she found was my vitamin D was really low. So now I have to take those as well. If it takes a year normally to get out of your system.....by September or October I can stop taking my birth control pills & start trying again....but what are the chances it will take longer.

 
Old 07-02-2012, 04:45 PM   #2
Newbie
(female)
 
Join Date: Jul 2012
Location: New Castle, Delaware United States
Posts: 2
SheShe27 HB User
Re: I really need advice PLEASE :(

It does take a year for the depo meds come out ur system I had the same problem at ur age I was on the depo n got off because me n my boyfriend at the time was trying to have a baby I stop my depo i didnt use any birth control we try for a few months didnt work so wen my year came up around oct first week of november I happened take a pregnancy test and I was pregnant it hapoen wen I least except it dont try so hard trust me it will happen it did take a year I stop my last depo in march wen march came around I wasntbpregnant but soon as oct hit I was so give ur body some time

 
Sponsors Lightbulb
   
Old 07-04-2012, 08:06 AM   #3
Newbie
(female)
 
Join Date: Jun 2012
Location: Charlotte, NC USA
Posts: 4
cclinton29 HB User
Re: I really need advice PLEASE :(

Thanks!!! Thats the most frustrating part....waiting. I was supposed to go last December and get my next shot & decided not to. So hopefully it will happen next year.

 
Closed Thread

Tags
birthcontrol, trying to conceive



Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



Kszan (36), KREgirl09 (6), lorileamc (5), Princesa (5), Titchou (3), Seraph (3), Remod (3), janewhite1 (2), Chantal6 (2), writeleft (2)

Site Wide Totals

teteri66 (1180), MSJayhawk (1013), Apollo123 (909), Titchou (856), janewhite1 (823), Gabriel (763), ladybud (755), midwest1 (670), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 02:10 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!